# SDR DALA2018112696769

- Difficulty date: November 18, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 130,474 hours, 18,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FUSELAGE APROX 4 FT FORWARD AND IN LINE WITH BOTTOM OF BULK CARGO DOOR STATION 1370, STRINGER 32L SKIN. REPAIRED. (LP 5212189)
